Skip to Content

In what way does ddavpp cause weight gain?

Question is Closed
Report Favorite

Answers (1)

9 Dec 2009

DDAVP (desmopressin) is a man-made form of a hormone that occurs naturally in the pituitary gland. This hormone is important for many functions including blood flow, blood pressure, kidney function, and regulating how the body uses water.

It is a synthetic analogue of the natural pituitary hormone 8-arginine vasopressin (ADH), an antidiuretic hormone affecting renal water conservation.

The effect it has on water regulation, kidney function and blood pressure is the reason it causes weight gain.

http://www.drugs.com/mtm/ddavp.html

http://www.drugs.com/pro/ddavp.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Weight Gain Woes?

I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...

2 answers 2 Jul 2010

DDAVP rhinal tube is not been made anymore? I'm devastated!I use this form of DDAVP for 18 years!?

... the pills seem not to work very well on my body... please, help me!

1 answer 15 Feb 2011

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Why do medications for mental illness cause weight gain?

It seems that every drug I've taken for my panic disorder and bipolar disorder cause weight gain. I took a "medication vacation" for a ...

5 answers 5 Apr 2015

Minastrin 24 Fe - Has anyone had any weight gain..trying to gain weight with the pill?

My doctor just prescribed me this pill in the 20mg dosage because he's trying to help me gain my weight back that I lost while on nexaplanon ...

0 answers 27 Sep 2015